Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 42, NWS Grand Rapids, MI

May 24, 2012

NWS Grand Rapids, MI issued this small craft advisory at May 24, 2012, 3:23 AM EDT. It took effect at May 24, 2012, 2:00 PM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 24, 2012, 3:23 AM EDT (07:23 UTC)
In effect from
May 24, 2012, 2:00 PM EDT
Expired
May 25, 2012, 6:00 AM EDT
In force
16 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WHUS73 KGRR 240723
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
323 AM EDT THU MAY 24 2012

LMZ846>849-241530-
/O.NEW.KGRR.GL.W.0021.120524T1800Z-120525T1000Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
323 AM EDT THU MAY 24 2012

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT
FRIDAY. 

* WINDS...SOUTH 10 TO 20 KNOTS INCREASING TO 35 KNOT GALES THIS
  AFTERNOON. 

* WAVES...1 TO 3 FEET BUILDING TO 4 TO 7 FEET IN THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844-845-241530-
/O.NEW.KGRR.SC.Y.0042.120524T1800Z-120525T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
323 AM EDT THU MAY 24 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM EDT FRIDAY. 

* WINDS...SOUTH 10 TO 20 KNOTS INCREASING TO 30 KNOTS IN THE AFTERNOON.

* WAVES...1 TO 3 FEET INCREASING TO 2 TO 4 FEET THIS AFTERNOON NORTH
          OF SOUTH HAVEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
912 
WHUS73 KGRR 241443
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1043 AM EDT THU MAY 24 2012

LMZ846>849-242245-
/O.CON.KGRR.GL.W.0021.120524T1800Z-120525T1000Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1043 AM EDT THU MAY 24 2012

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM EDT FRIDAY...

* WINDS...SOUTH 10 TO 20 KNOTS INCREASING TO 35 KNOT GALES THIS 
  AFTERNOON. 

* WAVES...1 TO 3 FEET BUILDING TO 4 TO 7 FEET IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844-845-242245-
/O.CON.KGRR.SC.Y.0042.120524T1800Z-120525T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
1043 AM EDT THU MAY 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 AM EDT FRIDAY...

* WINDS...SOUTH 10 TO 20 KNOTS INCREASING TO 30 KNOTS IN THE 
  AFTERNOON.

* WAVES...1 TO 3 FEET INCREASING TO 2 TO 4 FEET THIS AFTERNOON 
  NORTH OF SOUTH HAVEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TJT
577 
WHUS73 KGRR 242014
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
414 PM EDT THU MAY 24 2012

LMZ846>849-250415-
/O.CON.KGRR.GL.W.0021.000000T0000Z-120525T1000Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
414 PM EDT THU MAY 24 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...SOUTH 15 TO 25 KNOTS INCREASING TO 35 KNOT GALES THIS
  EVENING.

* WAVES...2 TO 4 FEET BUILDING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844-845-250415-
/O.CON.KGRR.SC.Y.0042.000000T0000Z-120525T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
414 PM EDT THU MAY 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...SOUTH 10 TO 20 KNOTS INCREASING TO 30 KNOTS THIS EVENING.

* WAVES...1 TO 3 FEET INCREASING TO 3 TO 5 FEET THIS EVENING
  NORTH OF SOUTH HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TJT
589 
WHUS73 KGRR 250232
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1032 PM EDT THU MAY 24 2012

LMZ846>849-251000-
/O.CON.KGRR.GL.W.0021.000000T0000Z-120525T1000Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1032 PM EDT THU MAY 24 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...SOUTH GALES TO 35 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844-845-251000-
/O.CON.KGRR.SC.Y.0042.000000T0000Z-120525T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
1032 PM EDT THU MAY 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...SOUTH 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET NORTH OF SOUTH HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
388 
WHUS73 KGRR 250723
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
323 AM EDT FRI MAY 25 2012

LMZ846>849-251000-
/O.CON.KGRR.GL.W.0021.000000T0000Z-120525T1000Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
323 AM EDT FRI MAY 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

* WINDS...SOUTH GALES TO 35 KNOTS UNTIL 6 AM BEFORE SUBSIDING.

* WAVES...4 TO 7 FEET SUBSIDING QUICKLY MID TO LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844-845-251000-
/O.CON.KGRR.SC.Y.0042.000000T0000Z-120525T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
323 AM EDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

* WINDS...SOUTH 15 TO 25 KNOTS UNTIL 6 AM BEFORE SUBSIDING.

* WAVES...3 TO 5 FEET NORTH OF SOUTH HAVEN BUT SUBSIDING QUICKLY
  MID TO LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
710 
WHUS73 KGRR 251008
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
608 AM EDT FRI MAY 25 2012

LMZ846>849-251115-
/O.EXP.KGRR.GL.W.0021.000000T0000Z-120525T1000Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
608 AM EDT FRI MAY 25 2012

...GALE WARNING HAS EXPIRED...

WINDS HAVE DIMINISHED AND THE GALE WARNING IS NO LONGER IN EFFECT.

$$

LMZ844-845-251115-
/O.EXP.KGRR.SC.Y.0042.000000T0000Z-120525T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
608 AM EDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED AND THE SMALL CRAFT ADVISORY IS NO LONGER
IN EFFECT.

$$


OSTUNO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at May 24, 12:00 AM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, May 24, 12:00 AM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1200 AM EDT THU MAY 24 2012

.SYNOPSIS...
ISSUED AT 358 PM EDT WED MAY 23 2012

INCREASING SOUTHERLY WINDS WILL RESULT IN VERY WARM WEATHER ON
THURSDAY BEFORE A WEAK COLD FRONT DELIVERS SLIGHTLY COOLER AIR ON
FRIDAY. THE COLD FRONT WILL SETTLE JUST SOUTH OF THE STATE FRIDAY
NIGHT... BUT WILL LIFT BACK NORTH AS A WARM FRONT SATURDAY AND
SATURDAY NIGHT.

A FEW THUNDERSTORMS WILL BE POSSIBLE OVER THE UPCOMING HOLIDAY
WEEKEND AS A VERY WARM AND HUMID AIR MASS SPREADS IN... BUT A
PROLONGED RAIN EVENT IS NOT LIKELY. HEAT INDICES ON SUNDAY AND
MONDAY COULD REACH THE MID TO UPPER 90S.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 358 PM EDT WED MAY 23 2012

HAVE WENT A BIT WARMER THAN MOS GUIDANCE ON THURSDAY SINCE THE AIR
MASS REMAINS QUITE DRY AND THE LOW LEVEL FLOW IS OUT OF THE SSE WITH
NO LAKE MICH TRAJECTORY IN PLAY. PLENTY OF SUNSHINE IN STORE TOO
WITH ONLY THIN/HIGH CLOUDS BRUSHING THE REGION.

THE TSTM RISK ON THURSDAY NIGHT LOOKS QUITE LOW AS BEST MOISTURE AND
LIFT WITH H5 SHORTWAVE STAYS WELL NORTHWEST OF THE AREA.  WEAKENING
SFC COLD FRONT WILL HAVE ONLY A FEW HUNDRED JOULES OF MU CAPE TO
WORK WITH BY THE TIME IT COMES INTO MI AFTER MIDNIGHT. WILL HAVE
ONLY LOW CHANCE POPS IN THE NRN AND WRN PORTIONS OF THE CWFA... AND
WILL HAVE A DRY FCST SOUTH AND EAST OF GRR FIGURING THAT ANY SCT
CONVECTION WILL HAVE DISSIPATED BY THE TIME THE FRONT GETS FARTHER
EAST.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 358 PM EDT WED MAY 23 2012

THE MAIN FOCUS OF THE LONG TERM PORTION OF THE FORECAST CONTINUES TO
BE THE HEAT AND THREAT FOR STORMS OVER A GOOD PORTION OF THE HOLIDAY
WEEKEND.

WE WILL BE COOLING OFF JUST A LITTLE AT THE BEGINNING OF THE LONG
TERM ON FRI AS A COLD FRONT IS EXPECTED TO SINK SOUTH OF THE AREA.
THE AIR BEHIND THE FRONT IS NOT ALL THAT COLD...AND THE FRONT IS
ONLY EXPECTED TO DROP JUST SOUTH OF THE STATE. WE SHOULD SEE A DRY
PERIOD FOR FRI AS THE FOCUS OF PCPN WILL BE ALONG AND AHEAD OF THE
COLD FRONT.

THE STALLED OUT FRONT IS EXPECTED TO BECOME MORE ACTIVE AND
UNSETTLED THEN BEGINNING FRI NIGHT. THIS OCCURS AS THE UPPER RIDGE
IS EXPECTED TO BUILD A BIT IN RESPONSE TO THE TROUGH DIGGING ACROSS
THE WRN STATES. WE WILL SEE IMPULSES RIDING ALONG THE FRONT WHICH
WILL HELP TO PRODUCE WAVES OF SHOWERS AND STORMS. THE EXACT
PLACEMENT OF THIS FRONT FROM FRI NIGHT THROUGH SAT WILL DEPEND MORE
ON CONVECTION AND OUTFLOW BOUNDARIES. THIS WILL MAKE TEMP FCSTS
QUITE CHALLENGING ALSO.

WE SHOULD SEE A GOOD PUSH OF THE FRONT TO THE NORTH LATE SAT NIGHT
AND SUN AS THIS IS WHEN THE MODELS AGREE THE RIDGE WILL BUILD THE
MOST ACROSS THE AREA. THIS BUILDING OF THE RIDGE SHOULD OVERCOME
OUTFLOW BOUNDARIES AND TAKE THE WARM FRONT NORTH OF THE AREA. H850
TEMPS OF 20+ C WILL ALLOW FOR TEMPS TO APPROACH 90 FOR SUN AND MON.
WE SHOULD BECOME QUITE CAPPED ON SUN INTO EARLY MON WITH THE WARM
TEMPS ALOFT.

WE WILL SEE A BIGGER PIECE OF ENERGY EJECT OUT OF THE WRN TROUGH
THEN BY LATE MON AND MON NIGHT. THIS WILL HELP TO ERODE THE
CAP...AND ALSO PROVIDE A FOCUS FOR CONVECTIVE DEVELOPMENT. THE FRONT
SHOULD MOVE THROUGH THEN EARLY TUE...BRINGING THE HEAT AND PCPN CHCS
TO AN END.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY)
ISSUED AT 1200 AM EDT THU MAY 24 2012

VFR CONDITIONS TO CONTINUE THRU 06Z FRI. MAIN CONCERN WILL BE THE
WIND LATER TODAY AS SOUTHERLY WINDS INCREASE TO BETWEEN 15 TO 25 KTS
BY 15Z. SCT-BKN CIRRUS ANTICIPATED OVERNIGHT WITH BASES AT/ABOVE
20000FT. FEW-SCT CUMULUS ANTICIPATED BY MIDDAY WITH BASES AROUND
5000FT.

&&

.MARINE...
ISSUED AT 358 PM EDT WED MAY 23 2012

SMALL CRAFT ADVISORIES MAY BE NEEDED THURSDAY AFTERNOON AND NIGHT
NORTH OF WHITEHALL AS SOUTHERLY FLOW INCREASES AHEAD OF THE
APPROACHING COLD FRONT. VISIBILITY RESTRICTIONS DUE TO FOG AND/OR
HAZE... AS WELL AS SCT STRONG TSTMS... COULD BECOME POTENTIAL
HAZARDS FOR MARINERS THIS HOLIDAY WEEKEND AS A STRONG WARM FRONT
IMPACTS THE REGION.

&&

.HYDROLOGY...
ISSUED AT 358 PM EDT WED MAY 23 2012

LESS THAN ONE QUARTER INCH OF QPF IS EXPECTED WITH THE DYING COLD
FRONT THURSDAY NIGHT. IT IS TOO EARLY TO SAY AT THIS POINT HOW MUCH
QPF CAN BE EXPECTED WITH ANY CONVECTION OVER THE WEEKEND. THE
HEAVIEST AMOUNTS SHOULD BE WEST OF MI... BUT WITH THE WARM FRONT IN
THE AREA SOME AMOUNTS OVER AN INCH ARE CERTAINLY POSSIBLE ESPECIALLY
LATE FRIDAY NIGHT INTO SATURDAY.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM...NJJ
AVIATION...LAURENS
HYDROLOGY...MEADE
MARINE...MEADE
Hazardous weather outlook, May 23, 5:32 AM EDT, 21 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
532 AM EDT WED MAY 23 2012

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
240945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
532 AM EDT WED MAY 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH TUESDAY. SOME OF
STORMS COULD FEATURE GUSTY WINDS...HAIL AND LOCALLY HEAVY RAIN.
THE STRONGEST STORMS ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WDM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 3:23 AM EDTGale WarningGRR27 hr

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.